# SDR REXA2016061101033

- Difficulty date: June 11, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N326PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15326
- Aircraft time: 4,684 hours, 3,221 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON PUSH, MESSAGE WENT AWAY 4 SECONDS LATER.  INSPECTED AFFECTED AREA FOUND LANDING GEAR SENSORS DIRTY.  CLEANED AS REQUIRED. OPS CHECK OF LANDING GEAR PSS DONE IAW AMM 36-21-00.  CHECK GOOD.  NO DEFECTS NOTED.
